# SDR 06FDEA0145

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BELLY SKIN AND RIB ANGLE DAMAGED AND WRINKLED AFT OF AIR STAIRS AT BS 1345.  REMOVED AND FABBED NEW BELLY SKIN STRAP AND SHIM IAW SRM 51-10-1, INSTALLED BELLY SKIN AND SHIM IAW SRM 51-30-2 AND RIB FOUND NO DAMAGE AFTER FURTHER EVALUATION.
